Discussions By Condition: I cannot get a diagnosis.

Drugged Feeling, Headaches, and Lightheadedness

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Titanskkh1
  • October 7, 2010
  • 02:44 AM

Hey all, new to the board here and going through some serious stuff.

Hey all, I have struggled with a drugged feeling, migraines, and light-headedness in the past and it has recently sprung back up again this fall.

I am a second year college student. My freshman year was going good and then on September 13 of last year I woke up after a night of drinking and was pretty weird....I felt like I was almost drugged, like almost like I was dreaming, a really weird feeling. I felt like I was still drunk..really weird feeling. It went away that night but was back the next morning. It went away again that night and came back the next day again. Then it pretty much stuck with me for the next couple weeks. I went to doctors and was diagnosed with ear infections and walking pneumonia. They did CT scan and MRI on my head and found nothing. They never really diagnosed me with anything, but I had this drugged feeling for about 4months, migranes, and light headedness. Terrible 4 months. Computers were tough to look at and reading was really hard as well. The migraines were just awful. The worst part though, was the fact that every movement I made didn't feel real, it almost felt like i was in a dream state for the 4 months...so symptoms were this drugged feeling, little off-balanced, migraines, and light headedness.

Now after the 4months I got better and the symptoms went almost completely away.

Starting this year at school everything was fine. Then on September 28 I woke up and had this drugged feeling again. (the night before I had smoked marijuana so I have no idea if there is a connection here) I was panicked but just went through my day as usual. It went away at night but was back the next morning. It just gradually got worse..and now (week later) the symptoms I had last year are back. Went to the DR and they gave me prednisone and it didn't seem to help. I am terribly worried that I will have to go another 4 months with this awful condition. if anyone on here has any idea of what is going on it would be great! thank you.

could the alcohol (last year) and marijuana (this year) have caused some flare up?..i really have no idea.

any help would be great.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?